MathSciNet Relay Station
MathSciNet bibliographic data
MR2569744 11F11 (11F75)
Knopp, Marvin; Lehner, Joseph; Raji, Wissam Eichler cohomology for generalized modular forms. Int. J. Number Theory 5 (2009), no. 6, 1049–1059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement